# SDR SWAA2023030800394

- Difficulty date: February 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER FLOOR PANEL #241KF TOP SKIN FIBERGLASS PEELING OFF SEVERAL AREAS<[01] PREPARED FOR REPAIR PANEL 241 KF; AS PER B737 SRM 53-00-50-2R-1;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED PANEL 241KF AS PER B737 SRM 53-00-50-2R-1.MATERIAL USED PO.1473815 AND PO.1783720;[04] VERIFIED STEP 3.;[05] C/W INSTRUCTIONS
